MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812250
Medical Device Problem Codes Bent (1059); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr: the device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported that catheter removal difficulties were encountered and stent damage occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified first diagonal branch.A 2.50x12mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.The physician had a hard time removing the device and once completely removed, it was noted that the distal portion of the stent struts was mangled.After removal of the device, pre-dilatation was performed with a 2.5x15mm emerge balloon catheter and a 2.5x8mm promus stent was used to complete the procedure.No patient complications were reported and the patient's status was stable.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6962607
Report Number2134265-2017-10378
Device Sequence Number13758439
Product Code NIQ
UDI-Device Identifier08714729844655
UDI-Public08714729844655
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2019
Device Model NumberH7493952812250
Device Catalogue Number39528-1225
Device Lot Number20873880
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2017
Initial Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1